Skin not regenerating and redness not going away

Patient

Q: Dear Doctors,

I recently noticed that my skin is not dealing well with irritation.
What I mean is that when I get some excoriation it takes ages for the redness to go away.
For instance, a little portion of my wrist excoriated due to a fall 3 months ago.
I still have red spots on my wrist and they don't look like they're going to go away.

Also I have a mid acne and even though I don't develop many new pimples, like one or two every week, they just stay there forever.

I'm taking fermented cod liver oil for o3, vitamins A and D, and I also tried some magnesium integrators, but nothing seems like helping significantly.


Some maybe relevant informations:
I moved in October in a colder, possibly less humid, climate region.
I don't eat meat, very few diary products. It eat fish.
Moreover I don't have any beard on my cheeks, even though my parents have normal beards.
I had my hormonal levels checked, and everything is on an average level.

Thank you for you attention,
Alex

Symptoms:  Skin redness, acne, irritation, swelling,constipation,beard
Doctor

A:   Hello thanks for your health query on ATD.

After reading your complaints, I think that you ate worried for delayed healing. Sometimes it may happen that minor bruises may heal but may leave behind dark or red areas. This is very common in sun-exposed areas of the body. The beard over the face depends upon multiple factors not only genetic or hormonal.
My advice is to take plenty of citrus fruits or Vitamin C tablets to quicken the healing.

Hope this helps you.

Related Q&A

Q: Hi,  I've been suffering acne for six years, and my doctor perscribed me ?ISOTRETINOIN capsules to treat it...

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews